# SDR MASA200601270

- Difficulty date: May 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,758 hours, 15,392 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7203 PWM.  GLD UNSAFE.  MX CONTROL RESET SYSTEM WITH CREW.
